# SDR UPS08M52504

- Difficulty date: March 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW O/B FLAP O/B HINGE CENTER CAVITY HOLE FOUND CORRODED AS MARKED.  RHW AFT O/B FLAP O/B HINGE FWD MOUNTING CENTER CAVITY HOLE CORROSION.   REMOVED ORG DIA EVIDENT FLAP HINGE CENTER CAVITY HOLE OF DIA 1.788 INCH EVAL AND FOUND ACCEPTED PER EN1181-08.  REWORK AREA ETCH INSP AND FOUND SATIS.  FLAP PEENING, CADMIUM PLATING AND PAINTING C/O AS PER EN1181-08.
